# SDR DALA1110316302

- Difficulty date: February 14, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 90,884 hours, 11,643 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD ELEVATOR FOR UPPER SKIN PANEL DELAMINATION.  ELEVATOR STA 186 S:0.5"X0.5" BONDING REPAIRED PER           SRM55-20-01/REPAIR 1.
